# SDR UIEA2017021600185

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION AT STA 1913 LBL 11.33 (STA 1893 LBL 11.33). REPAIR THE CORROSION AREA IAW EI NR T2017A53M-306 REV 1 AND DWG 65B38253 SH50 REV1 & 65B38253 SH51 REV A & SRM 53-00-52 REPAIR 12 REV 78 & 2. JOB COMPLETED AND COND CHECK NORMAL.
